MAUDE Adverse Event Report: ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER

ST. JUDE MEDICAL PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F; INTRODUCER, CATHETER
Model Number 405108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 12/20/2018
Type of Reportable Event Death
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported patient death remains unknown. .
 
Event or Problem Description
Related manufacturing ref: 2017865-2018-19534, 2017865-2018-19537, 2017865-2018-19539.Following a pacemaker implant on (b)(6) 2018, the patient expired the following day.The cause of death is unknown and no further information is available.

Brand Name
PEEL-AWAY INTRODUCER 14 CM SHEATH INTRODUCER KIT, 7F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key8218446
Report Number3005334138-2018-00526
Device Sequence Number1670441
Product Code DYB
UDI-Device Identifier05414734204101
UDI-Public05414734204101
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K791129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number405108
Device Catalogue Number405108
Device Lot Number6598410
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1888TC/58 CM TENDRILLEAD; 5816 VICTORY XL DRPACEMAKER; ISOFLEX OPTIM 1944/52CMLEADS
Outcome Attributed to Adverse Event Death;
Patient Age67 YR